# SDR DHL9980121C

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PANEL 162Q DELAMINATED INSIDE RT HAND CORNER.  REMOVED DELAMINATED PANEL, REPAIRED AND REINSTALLED PER SRM 51-3-0.
